... lower back and both legs. Does anyone have something similar to this. And taken Gab with side effects? please let me know. Thanks
Yes I have the pain in my back and both legs I feel it in most of my body I have had Fibromyalgia for about 10 years and used Glucosamine sulphate from the health shop which helped Four years ago I had my aortic valve replaced and was put on warfarin.which stops us taking anything that helps with the pain. I have not heard about Gab before so can't help with side effects sorry Does it help the pain? Thanks Elaine
I was using Gab 2 years ago. Although it did help alot with the pain, I gained over 20 pounds in a month, swelled up like a balloon and started to lose my eyesight which all 3 are major side effects. I had to stop taking it unfortunately the pain isn't get any easier but now I'm taking Cymbalta which is helping a bit!! Hope this helps!
I've been taking Gabapentin four years and dosage is now 2400 mg a day. It has helped with diabetic nerve pain in legs but I take a pain med for my lower back. The Gabapentin has caused a 20 lb. weight increase and eyesight has gotten a little worse, but I am 65 so the eyes may be due to age. I didn't attribute the weight problem to Gabapentin until I moved out of state and ran out of it for 2 weeks. I lost a LOT of weight, however suddenly stopping Gabapentin caused extremely unpleasant withdrawals at that dosage. Lower dosages don't seem to cause any withdrawal problems according to my pharmacist. Good luck and remember that meds don't always affect people the same way. Sure hope it works for you. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Gabapentin - I take gab for nerve pain but I have terable lower body pain,when I get up in the am I?
Posted 18 May 2013 • 1 answer
Posted 18 Aug 2014 • 2 answers
Posted 2 Feb 2015 • 3 answers
Posted 25 Feb 2016 • 3 answers
Posted 30 Mar 2017 • 3 answers